MAUDE Adverse Event Report: LENSTEC BARBADOS INC. CLEARVIEW 3; INTRAOCULAR LENS

LENSTEC BARBADOS INC. CLEARVIEW 3; INTRAOCULAR LENS
Lot Number F232725
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Lenstec received an email stating "explanted a clearview 3 and replaced with a multifocal iol".
 
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.There was no evidence to suggest that any part of these processes caused the blurry vision.Additionally, we have not received any other complaints from this batch.Lenstec can also confirm that our devices are 100% inspected at final clean and inspection operation and if any surface defects were present on the lens, it would not have been packed for shipping.Lenstec can also confirm that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.

Brand Name
CLEARVIEW 3
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, 17092
BB  17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, 17092
BB   17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key25152470
Report Number9613160-2026-00039
Device Sequence Number9396702
Product Code MFK
UDI-Device Identifier00844369038287
UDI-Public00844369038287
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P200020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberF232725
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown